# SDR ASOA2013053003730

- Difficulty date: April 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 27,329 hours, 24,660 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING SKIN CRACKED .25" LONG AT WS 148.019.  C/W EC/TC REO 601R-57-21-130 AND GENERIC REO 601R-57-21-130, REV J.  C/W EC/TC REO 601R-57-21-131 AND REO 601R-57-21-131, REV A.   REPAIRED IAW REO 601R-57-51-639, SRM 51-42-06, 51-42-21 & REO 601R-57-21-639 AND SNIEO 601R10336 S01P1.
